Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




205 Publications

2014 | Journal Article | IST-REx-ID: 1876 | OA
Dolbilin N, Edelsbrunner H, Glazyrin A, Musin O. Functionals on triangulations of delaunay sets. Moscow Mathematical Journal. 2014;14(3):491-504.
View | Download Submitted Version (ext.)
 
2014 | Journal Article | IST-REx-ID: 1929
Alexeev VV, Bogaevskaya VG, Preobrazhenskaya MM, Ukhalov AY, Edelsbrunner H, Yakimova O. An algorithm for cartographic generalization that preserves global topology. Journal of Mathematical Sciences (United States). 2014;203(6):754-760. doi:10.1007/s10958-014-2165-8
View | DOI
 
2014 | Journal Article | IST-REx-ID: 1930
Günther D, Jacobson A, Reininghaus J, Seidel H, Sorkine Hornung O, Weinkauf T. Fast and memory-efficient topological denoising of 2D and 3D scalar fields. IEEE Transactions on Visualization and Computer Graphics. 2014;20(12):2585-2594. doi:10.1109/TVCG.2014.2346432
View | DOI
 
2014 | Conference Paper | IST-REx-ID: 2012 | OA
Iglesias Ham M, Kerber M, Uhler C. Sphere packing with limited overlap. In: Unknown; 2014:155-161.
View | Download Submitted Version (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2043 | OA
Bauer U, Kerber M, Reininghaus J. Distributed computation of persistent homology. In: McGeoch C, Meyer U, eds. Proceedings of the Workshop on Algorithm Engineering and Experiments. Society of Industrial and Applied Mathematics; 2014:31-38. doi:10.1137/1.9781611973198.4
View | DOI | Download Submitted Version (ext.)
 

Search

Filter Publications